# SDR AALA20150728008

- Difficulty date: July 28, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 44,788 hours, 18,512 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL & AIRCRAFT NOT OVERWEIGHT.  DURING CRUISE RECEIVED FUEL IMBALANCE INDICATION OF 1100 POUNDS JUST AFTER BALANCING FUEL EVENLY.  CHECKED FOR CURRENT & INFLIGHT FAULTS OF THE FQIS WITH NO FAULTS NOTED.  PERFORMED BITE TEST OF FQIS IAW FIM 28-41-00-810-801 WITH NO FAULTS FOUND.  SUMPED BOTH WING TANKS IAW 12-11-00-680-801, FOUND NO WATER PRESENT.  VERIFIED FUEL QUANTITY IAW FUEL STICK MANUAL, NO FAULTS FOUND.
